# SDR DXTA200701971

- Difficulty date: February 27, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Aircraft time: 5,041 hours, 4,055 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cable
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR 'UNLOCK' LIGHT ILLUMINATED AFTER GEAR RETRACTION. CYCLED GEAR TWICE WITH SAME RESULT. HYD SYSTEM REMAINED PRESSURIZED UNTIL GEAR SELECTED DOWN. ADJUSTED & CHECKED FREE FALL CABLE IAW CESSNA 560XL M/M CHPT 32-30-08
